# SDR SWAA2012112709897

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 25,630 hours, 15,232 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STAB STA 101.90, 11" FWD OF AFT SPAR CRACK IS 1.4" LONG (REF N/R E968551).  REPAIRED RIGHT HORIZ STAB LOWER SKIN AT STAB STA 101.90 11" FWD AND 20" FWD OF AFT SPAR IAW SRM 55-10-01-2R-11.
